MathSciNet Relay Station
MathSciNet bibliographic data
MR2890797 93C70 (93B36 93B50)
Xu, Shengyuan; Feng, Gang New results on $H_\infty$ control of discrete singularly perturbed systems. Automatica J. IFAC 45 (2009), no. 10, 2339–2343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement